# SDR ZZDA2010168

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY ENTRANCE THRESHOLD PANEL AND GIRT BAR FITTING, STA 148 TO 200, RBL 56, CORROSION.  ACCOMPLISHED THRESHOLD PANEL AND GIRT BAR FITTING REPLACEMENT PER B717 SRM 51-41-01.
